# SDR 05FDEA02337

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB, XE 101 I/B ELEV, EXISTING 1 EXT REPAIR DOUBLER ON UPPER SKIN.  REPLACE REPAIR PER SRM 55-00-01 VOL 1 SHT 2A, 2B FIG 3 SHT 2.
